# SDR 06FDEA03115

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LOWER SURFACE FOUND DENT.  REPAIR CARRIED OUT AT RH WING I/B FLAP LOWER SURFACE AS PER SRM 57-10-00 FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
